On fully ramified Brauer characters

Gabriel Navarro, Britta Späth, Pham Huu Tiep

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let Z be a normal subgroup of a finite group, let p ≠ 5 be a prime and let λ ∈ IBr(Z) be an irreducible G-invariant p-Brauer character of Z. Suppose that λG = eφ for some φ ∈ IBr(G). Then G/Z is solvable. In other words, a twisted group algebra over an algebraically closed field of characteristic not 5 with a unique class of simple modules comes from a solvable group.

Original languageEnglish (US)
Pages (from-to)248-265
Number of pages18
JournalAdvances in Mathematics
StatePublished - Jun 1 2014


  • Brauer characters
  • Fully ramified characters
  • Group theory
  • Primary
  • Representation theory
  • Secondary

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On fully ramified Brauer characters'. Together they form a unique fingerprint.

Cite this